Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some classes of generating functions for the Laguerre and Hermite polynomials


Author: M. E. Cohen
Journal: Math. Comp. 31 (1977), 511-518
MSC: Primary 33A65
MathSciNet review: 0442323
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the first half of the article, we present two theorems which give, as special cases, a number of new classes of generating functions for the Laguerre polynomial. These formulae extend the recent results of Carlitz [2] and others. The latter part of our work deals with two theorems involving new generating functions for the Hermite and generalized Hermite polynomials, thus generalizing some well-known expansions. The method of proof adopted in this paper differs from that of previous workers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A65

Retrieve articles in all journals with MSC: 33A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0442323-1
PII: S 0025-5718(1977)0442323-1
Keywords: Generating functions, Hermite polynomial, hypergeometric function, incomplete gamma function, Laguerre polynomial, operators
Article copyright: © Copyright 1977 American Mathematical Society